Announcement

Collapse
No announcement yet.

Please Help! Is this related to IC?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • MerryBerryMoose
    replied
    Originally posted by lnseagraves View Post
    Colleen,

    I did think of that, but I'm not on Elmiron anymore, and I took my last antibiotic for the bronchitis almost 2 weeks ago. I'm not on anything except for pepto and occasionally cough medicine, but I even basically quit that when the diarrhea got bad.

    Thanks for the thought tho.
    I was told by my gastointerologist (sp?) that things like Mylanta and Pepto can cause dioreah and upset stomach (sure got my bowels moving). It also could be a number of other things. I think you should really go see your doctor.

    Leave a comment:


  • ICNDonna
    replied
    Please see your doctor. This could be a lot of things.

    Donna

    Leave a comment:


  • Roxie2007
    replied
    Fiber is great for IBS.....I eat dried prunes with my breakfast every morning and now have no IBS symptoms. I used to go back and forth all the time between diarrehea and constipation......now I'm 'normal'. Hope you get better soon......Roxie

    Leave a comment:


  • beandip
    replied
    I hope it goes away soon, be sure to stay hydrated and try to rest, easier said than done. Oh. One more thing just popped in my head. I've heard fiber can either relieve constipation or diarrhea. Fiber One cereal is the best. Something with as much fiber as possible.

    Leave a comment:


  • lnseagraves
    replied
    Originally posted by beandip View Post
    It's also possible that you have a little sick bug, especially since it's been 4 days and not months. I rarely get diarrhea, so when I do, I know that I am probably sick. If it goes on for another day or so, I would call your doc just to touch base.

    I hate feeling like that because it is embarassing to be in the bathroom for 20 minutes.
    I was wondering if it was some kind of stomach (or colon??) virus. I had a cysto/ hydro in early march, and then the bronchitis and now this, each one right after the other. My immune system is always bad when my IC is bad like it was right before the cysto and I'm wondering if my immune system is just totally shot still. I'm trying to avoid seeing the doc. though because of all the doc bills I've added up within the last month. Sigh.

    Leave a comment:


  • beandip
    replied
    It's also possible that you have a little sick bug, especially since it's been 4 days and not months. I rarely get diarrhea, so when I do, I know that I am probably sick. If it goes on for another day or so, I would call your doc just to touch base.

    I hate feeling like that because it is embarassing to be in the bathroom for 20 minutes.

    Leave a comment:


  • Roxie2007
    replied
    HI! It kinda sounds like IBS (irritable bowel syndrome) Have you ever had that before? It's not fun......and it goes from constipation to diarrehea and back again. I hope you get it figured out.....Good luck! Roxie

    Leave a comment:


  • lnseagraves
    replied
    Colleen,

    I did think of that, but I'm not on Elmiron anymore, and I took my last antibiotic for the bronchitis almost 2 weeks ago. I'm not on anything except for pepto and occasionally cough medicine, but I even basically quit that when the diarrhea got bad.

    Thanks for the thought tho.

    Leave a comment:


  • beandip
    replied
    I experience similar type of symptoms from taking Elmiron. I did read somewhere that if you take the medicine out of the capsule, it won't bother your stomach as much.

    Also, antibiotics can cause me to have those symptoms too.

    Good luck. Hope you feel better!
    Colleen

    Leave a comment:


  • lnseagraves
    started a topic Please Help! Is this related to IC?

    Please Help! Is this related to IC?

    Hey,

    Warning: this is a bit graphic but I'm going crazy.

    I really wasn't going to ask this question on this forum, but I'm starting to go crazy and I don't want to go to my doctor again unless it gets BAD. I dont know how to say this, but for about 4 days I've been having a lot of trouble with my colon. Basically, I keep getting cramps like I'm going to have diarreha NOW and I rush to the bathroom but when I get on the toilet its like I'm constipated. I can't go. I sit and try to relax and let it go, and sometimes I strain (I know I shouldn't but I'm getting really fed up and sometimes pushing like that is the only way I can actually bm). Then, it ends up being really mucus-y diarrhea. It hasn't been solid in five days. It also changes colors. I also can't go more than maybe a teaspoon at a time. Its driving me crazy because I spend about 10-20 minutes on the toilet at a time, and I'm going poo more often than I'm evening peeing (which as you all know is saying a lot.)

    I haven't called the doc. yet because I'm getting over bronchitis and I've just seen him 2xs in 2 weeks for THAT. When it began I was thinking that it was all the mucus buildup from my bronchitis getting into my stomach. I know I swallowed some of it accidentally and it started off worse in the morning so I'm sure I swallowed mucus all night from the bronchitis. Thing is, its gotten worse. I had to leave church this morning, which was embarrasing as it was Easter sunday, and I went to the bathroom SO much at my inlaws that I know everyone noticed.

    Also, I was wondering if PFD affects the muscles you use to bm? I haven't been diagnosed with PFD, but I've been thinking its possible I have it for a few months.

    If any of you have any help for me, please pm me or post to this message... PLEASE, pepto isn't doing much.
Working...
X